Re: [MOL] constipation from chemo??????? [01621] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] constipation from chemo???????



Dear Jo,
I am sure you will hear from others online, but I know that I definitely
experienced constipation and diahrea from the chemo I had 4 years ago --
it can really play havoc with your system in many respects. You might
suggest that Donnie mention this to his oncologist, who will likely have
some suggestions to help ease his condition. Good luck! Your friend,
Joicy 


Krzyjo2863@AOL.COM wrote:
> 
> hi everybody      my brother-in-law (donnie)---lives with me---dx nsclc 6-99
> w/mets to brain(surg 2-99) and bones (at first no primary till 6-99 when
> found in lung)  has had 3 chemo treatments---last one 6-24   has been
> constipated untill today  now has diahrea      could this be from chemo???
> any info would be helpfull
> thanks
> jo
> p.s.  i have only been learning about this since 2-99 so i am fairly new to
> this  also kinda worried       thanks    jo
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------